# SDR CA150331005

- Difficulty date: March 30, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 53,672 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) DURING PUSH BACK, DURING START UP CREW NOTICED ODOR, FUMES AND VIBRATION IN COCKPIT. FLIGHT DELAYED FOR MAINTENANCE INSPECTION .  BLOWER FAN 20HQ REPLACED IAW AMM 21-26-51.
